# SDR FDEA201308312095

- Difficulty date: August 31, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102885
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1320 S25L, FRAME UPPER FLANGE DENTED.  FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 101, SHT 1. REMOVED AND REPLACED FRAME SECTION IAW SRM 51-40-02 AND DWG 146N1007.   MAJOR REPAIR.
